# SDR A6WA2014073141821

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 33,608 hours, 31,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT WINDSHIELD OUTSIDE PANE CRACKED FROM ONE CORNER TO THE OTHER, RETURNED TO DEPARTURE.  INSPECTED WINDSHIELD & FOUND OUTER FACE, NON STRUCTURAL, PLY CRACKED.  NO LOOSE PIECES.  R & R CAPTAIN'S WINDSHIELD IAW AMM TEMP REV 56-023.    RAN OPS CHECK OF WINDSHIELD HEAT IAW 30-41-01.  OPS CHECKED GOOD.  RAN PRESSURIZATION CHECK IAW 21-31-00.  LEAK CHECKED GOOD.
